Algorithms. 16. NEWTON. Solution of systems of nonlinear equations

Jaromír Janko

Aplikace matematiky (1968)

  • Volume: 13, Issue: 5, page 435-439
  • ISSN: 0862-7940

How to cite

top

Janko, Jaromír. "Algoritmy. 16. NEWTON. Řešení systémů nelineárních rovnic." Aplikace matematiky 13.5 (1968): 435-439. <http://eudml.org/doc/14564>.

@article{Janko1968,
author = {Janko, Jaromír},
journal = {Aplikace matematiky},
language = {cze},
number = {5},
pages = {435-439},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Algoritmy. 16. NEWTON. Řešení systémů nelineárních rovnic},
url = {http://eudml.org/doc/14564},
volume = {13},
year = {1968},
}

TY - JOUR
AU - Janko, Jaromír
TI - Algoritmy. 16. NEWTON. Řešení systémů nelineárních rovnic
JO - Aplikace matematiky
PY - 1968
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 13
IS - 5
SP - 435
EP - 439
LA - cze
UR - http://eudml.org/doc/14564
ER -

References

top
  1. J. Janko, Algorithms 431 and 432, Comm. ACN, 1968. (1968) 
  2. Б. Демидович И. Марон, Основы вычислительной математики, ГФМЛ, Москва 1968. (1968) Zbl1230.78011
  3. T. Saaty J. Bram, Nonlinear Mathematics, Mc Graw Hill, New York, 1964. (1964) Zbl0198.00102MR0164812
  4. J. Janko, Solution of Nonlinear Equations Systems by Newton's Method and the Gradients Method, Aplikace Metamatiky 10, 1965, с. 3, s. 230-234. (1965) Zbl0229.65050MR0183112
  5. Algorithm 126, Comm. ACM, 1962, p. 511. (1962) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.